# SDR ASOA20130313029

- Difficulty date: March 13, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 21,536 hours, 20,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE EMERGENCY LIGHT ABOVE THE F/A SEAT FAILED TO ILLUMINATE WHEN TESTED.  MX REPLACED THE EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED THE SYS AND CLEARED THE DISCREPANCY.
